# SDR DXTA2018111901695

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 953 hours, 664 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP. WHILE AT CRUISE THE ANTI SKID FAIL AMBER MESSAGE APPEARED. THE QRH CHECKLIST EXTINGUISHED THE MESSAGE. THE ANTI-SKID MESSAGE APPEARED AGAIN WITH THE WOW MISCOMPARE AND GEAR DISAGREE R MESSAGE. THE QRH ANTI-SKID RESET CLEARED THE ANTI-SKID MESSAGE A SECOND TIME.  ALL THE MESSAGES CLEARED PRIOR TO LANDING. // SIGNOFF//  REMOVED AND REPLACED RH MLG UPLOCK SWITCH IAW CE 680A MM 32-32-00 & 52-52-25 OPS CK GOOD
